MathSciNet Relay Station
MathSciNet bibliographic data
MR1200838 (93j:16018) 16S99 (20K99)
Feigelstock, S. Rings whose additive endomorphisms are $n$-multiplicative. II. Period. Math. Hungar. 25 (1992), no. 1, 21–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement